Current position: Homepage >> Scientific Research
Chuandong Xu

Personal Information:


Scientific Research

  • Preprints

    [1] Xuqing Bai, Bi Li, Chuandong Xu*, Xin Zhang, Cooperative coloring of some graph families, Submitted 2023, arXiv:2307.07149


    [14] Xuqing Bai, Bi Li*, Chuandong Xu, Xin Zhang, Fast algorithm for the rainbow disconnection coloring of 2-trees, Journal of the Operations Research Society of China, (2023).

    [13] Chuandong Xu*, Hongna Yang, Shenggui Zhang, On characterizing the critical graphs for matching Ramsey numbers, Discrete Applied Mathematics287 (2020) 15-20.

    [12] Chuandong Xu*, Colton Magnant, Shenggui Zhang, Properly colored C4's in edge-colored graphs, Discrete Mathematics343 (2020) 112116.

    [11] Shinya Fujita, Bo Ning*, Chuandong Xu, Shenggui Zhang, On sufficient conditions for rainbow cycles in edge-colored graphs, Discrete Mathematics342 (2019) 1956-1965.

    [10] Zhiwei Guo, Xueliang Li, Chuandong Xu, Shenggui Zhang*, Compatible Eulerian circuits in Eulerian (di)graphs with generalized transition systems, Discrete Mathematics, 341 (2018)  2104-2112.

    [9] You Lu, Chuandong Xu, Zhengke Miao*, Neighbor sum distinguishing list total coloring of subcubic graphs, Journal of Combinatorial Optimization, 35 (2018) 778-793.

    [8] Ruonan Li, Hajo Broersma*, Chuandong Xu, Shenggui Zhang,  Cycle extension in edge-colored complete graphs, Discrete Mathematics, 340 (2017) 1235-1241.

    [7] Jingjing Huo*, Weifan Wang, Chuandong Xu, Neighbor sum distinguishing index of subcubic graphs, Graphs and Combinatorics, 33 (2017) 419-431.

    [6] Chuandong Xu, Xiaoxue Hu, Weifan Wang, Shenggui Zhang*, Rainbow cliques in edge-colored graphs, European Journal of Combinatorics, 54 (2016) 193-200.

    [5] Chuandong Xu, Shenggui Zhang*, Yi Wang, On the maximum arc-chromatic number of digraphs with bounded outdegrees or indegrees, Information Processing Letters, 115 (2015) 939-944.

    [4] Chuandong Xu, Shenggui Zhang*, Bo Ning, Binlong Li, A note on the number of spanning trees of line digraphs, Discrete Mathematics, 338 (2015) 688-694.

    [3] T. E. C. Cheng, Yinkui Li, Chuandong Xu, Shenggui Zhang*, Extreme tenacity of graphs with given order and size, Journal of the Operations Research Society of China, 2 (2014) 307-315.

    [2] Binlong Li, Bo Ning, Chuandong Xu, Shenggui Zhang*, Rainbow triangles in edge-colored graphs, European Journal of Combinatorics, 36 (2014) 453-459.

    [1] Chuandong Xu, Shenggui Zhang*, You Lu, Covering digraphs with small indegrees or outdegrees by directed cuts, Discrete Mathematics, 313 (2013) 1648-1654.